# SDR DALA2025021301126

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 77,256 hours, 36,462 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

SHIP 3255 DISC: AFTER LANDING, ANOTHER A/C REPORTED SMOKE COMING FROM RT MAIN LDG GEAR. C/A: CONDUCTED G.V.I ON RT MLG BRAKES WITH MSP FIRE/RESCUE, VERIFIED TEMP WITH THERMAL CAMERA AND IN THE COCKPIT, NO ISSUES FOUND, TEMPS NORMAL. REF A320 AMM 32-40, OK FOR SERVICE. (LP: 6815209)
